Psycho-Babble Medication | about biological treatments | Framed
This thread | Show all | Post follow-up | Start new thread | List of forums | Search | FAQ

Re: Help! Adding prozac ...

Posted by willow on February 9, 2001, at 17:58:02

In reply to Re: Help! Coming off Effexor is making me crazy! betsy, posted by LD on February 9, 2001, at 8:54:05

LD

I've read in other's posts that prozac can help with the discontinuation of effexor. Have you started it yet? If not, it is something to consider.


Share
Tweet  

Thread

 

Post a new follow-up

Your message only Include above post


Notify the administrators

They will then review this post with the posting guidelines in mind.

To contact them about something other than this post, please use this form instead.

 

Start a new thread

 
Google
dr-bob.org www
Search options and examples
[amazon] for
in

This thread | Show all | Post follow-up | Start new thread | FAQ
Psycho-Babble Medication | Framed

poster:willow thread:53420
URL: http://www.dr-bob.org/babble/20010131/msgs/53622.html